# SDR DALA1110630629

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N629DL
- Make and model: Boeing 757232
- Aircraft serial: 22919
- Aircraft time: 75,315 hours, 36,445 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 183N13314
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 11 ON RT HORIZONTAL STAB FOUND CORRODED. CORROSION R & R IAW ERA 489246-14, REV 0.
